# SDR CA990715034

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mfc
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE WOULD NOT DECELERATE TO IDLE, WITH THE THRUST LEVER AT THE IDLE STOP THE ENGINE PARAMETERS REMAINED AT N1 66, ITT 570, N2 82, FF 400. MFC REPLACED.  AIRCRAFT RETURNED TO SERVICE.
